# SDR VNAA2017031300007

- Difficulty date: March 13, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 5,089 hours, 4,623 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shutoff Valve
- Part number: GG670800033
- Part serial: 11434
- Condition: Defective
- Location: Anti Ice System
- Part time: 5,089 hours, 4,623 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING OVERHEAT MASTER WARNING ILLUMINATED, LEFT WING OVERHEAT CONDITION. REMOVED AND REPLACED THE LEFT WING ANTI-ICE SHUT OFF VALVE.
